francesco chiacchio
francesco chiacchio
Verified email at unina.it
TitleCited byYear
Weighted isoperimetric inequalities in cones and applications
F Brock, F Chiacchio, A Mercaldo
Nonlinear Analysis: Theory, Methods & Applications 75 (15), 5737-5755, 2012
312012
Isoperimetric estimates for the first eigenfunction of a class of linear elliptic problems
MF Betta, F Chiacchio, A Ferone
Zeitschrift für angewandte Mathematik und Physik 58 (1), 37-52, 2007
262007
Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization
F Chiacchio
Differential and Integral Equations 17 (3-4), 241-258, 2004
212004
Sharp estimates for eigenfunctions of a Neumann problem
B Brandolini, F Chiacchio, C Trombetti
Communications in Partial Differential Equations 34 (11), 1317-1337, 2009
202009
Optimal lower bounds for eigenvalues of linear and nonlinear Neumann problems
B Brandolini, F Chiacchio, C Trombetti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1 …, 2015
192015
Hardy type inequalities and Gaussian measure
B Brandolini, F Chiacchio, C Trombetti
Communications on Pure & Applied Analysis 6 (2), 411-428, 2007
192007
Isoperimetric inequalities for the first Neumann eigenvalue in Gauss space
F Chiacchio, G Di Blasio
Annales de l'IHP Analyse non linéaire 29 (2), 199-216, 2012
162012
A class of degenerate elliptic equations and a Dido's problem with respect to a measure
F Brock, F Chiacchio, A Mercaldo
Journal of Mathematical Analysis and Applications 348 (1), 356-365, 2008
162008
Estimates for the first eigenfunction of linear eigenvalue problems via Steiner symmetrization
F Chiacchio
Publicacions Matemàtiques 53 (1), 47-71, 2009
152009
Local behaviour of singular solutions for nonlinear elliptic equations in divergence form
B Brandolini, F Chiacchio, FC Cîrstea, C Trombetti
Calculus of Variations and Partial Differential Equations 48 (3-4), 367-393, 2013
122013
An optimal Poincar\'e-Wirtinger inequality in Gauss space
B Brandolini, F Chiacchio, A Henrot, C Trombetti
arXiv preprint arXiv:1209.6469, 2012
122012
A weighted isoperimetric inequality in an orthant
F Brock, F Chiacchio, A Mercaldo
Potential Analysis 41 (1), 171-186, 2014
112014
Symmetrization for singular semilinear elliptic equations
B Brandolini, F Chiacchio, C Trombetti
Annali di Matematica Pura ed Applicata 193 (2), 389-404, 2014
102014
Some isoperimetric inequalities on RN with respect to weights |x|α
A Alvino, F Brock, F Chiacchio, A Mercaldo, MR Posteraro
Journal of Mathematical Analysis and Applications 451 (1), 280-318, 2017
92017
On low eigenvalues of the Laplacian with mixed boundary conditions
MS Ashbaugh, F Chiacchio
Journal of Differential Equations 250 (5), 2544-2566, 2011
92011
Steiner symmetrization for an elliptic problem with lower-order terms
F Chiacchio
Ricerche di Matematica 53 (1), 87-106, 2004
82004
Regularity for solutions of nonlinear elliptic equations with natural growth in the gradient
F Chiacchio
Bulletin des sciences mathematiques 124 (1), 57-74, 2000
82000
A sharp lower bound for some Neumann eigenvalues of the Hermite operator
B Brandolini, F Chiacchio, C Trombetti
Differential and Integral Equations 26 (5/6), 639-654, 2013
72013
Multiple vortices for a self-dual CP (1) Maxwell-Chern-Simons model
F Chiacchio, T Ricciardi
Nonlinear Differential Equations and Applications NoDEA 13 (5-6), 563-584, 2007
72007
Comparison results for solutions of elliptic problems via Steiner symmetrization
F Chiacchio, VM Monetti
Differential and Integral Equations 14 (11), 1351-1366, 2001
72001
The system can't perform the operation now. Try again later.
Articles 1–20